# SDR UIEA2023071000740

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO EO INSP WASHERS WERE NOT FOUND UNDER EACH FASTENER HEAD. REQUEST ADD EO PART 2 AND PART 5. PERFORMED NOSE WW FWD CORNER DOUBLER MODIFICATION NEAR STA 240, S-39 TO S-45( 1. PERFORM EI T2023A53M-1504 SEQUENCE A REV 0. 2. ACCOMPLISHED REPAIR AREA IAW EI T2023A53M-1504 REV 1. 3. JOB COMPLETED AND COND CHK NORMAL. )
